Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 66, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Aug 10, 2007, 8:37 PM EDT for Bladen County, North Carolina. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2007, 8:37 PM EDT (00:37 UTC)
- Expired
- Aug 10, 2007, 9:00 PM EDT
- In force
- 23 min
- Issued by
- NWS Wilmington, NC
- Area
- Counties, with a storm outline in the text
County Bladen County, NC
The radar
The Wilmington radar (KLTX), 81 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 1:43 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 1815 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KILM 110037
SVRILM
NCC017-110100-
/O.NEW.KILM.SV.W.0066.070811T0037Z-070811T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
837 PM EDT FRI AUG 10 2007
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BLADEN COUNTY IN SOUTHEAST NORTH CAROLINA
* UNTIL 900 PM EDT
* AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR SMITHS
CROSSROADS...OR ABOUT 14 MILES NORTHEAST OF ELIZABETHTOWN...AND
MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
LAKE
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
IF YOU OBSERVE SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.
LAT...LON 3478 7842 3474 7838 3471 7837 3469 7833
3466 7831 3462 7831 3458 7850 3480 7854
3482 7845
TIME...MOT...LOC 0037Z 261DEG 20KT 3475 7835
$$
REK2 follow-up statements
000
WWUS52 KILM 110049
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
849 PM EDT FRI AUG 10 2007
NCC017-110100-
/O.CON.KILM.SV.W.0066.000000T0000Z-070811T0100Z/
BLADEN NC-
849 PM EDT FRI AUG 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR CENTRAL BLADEN COUNTY...
AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR SMITHS
CROSSROADS...OR ABOUT 17 MILES SOUTH OF CLINTON...MOVING EAST AT 20
MPH.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHEAST NORTH CAROLINA.
LAT...LON 3478 7842 3474 7838 3471 7837 3469 7833
3466 7831 3462 7831 3458 7850 3480 7854
3482 7845
TIME...MOT...LOC 0049Z 261DEG 20KT 3476 7827
$$
REK000
WWUS52 KILM 110100
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
900 PM EDT FRI AUG 10 2007
NCC017-110110-
/O.EXP.KILM.SV.W.0066.000000T0000Z-070811T0100Z/
BLADEN NC-
900 PM EDT FRI AUG 10 2007
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BLADEN COUNTY EXPIRES
AT 900 PM EDT...
AT 900 PM EDT...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING
HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE WARNING WAS ALLOWED
TO EXPIRE.
IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.
LAT...LON 3478 7842 3474 7838 3471 7837 3469 7833
3466 7831 3462 7831 3458 7850 3480 7854
3482 7845
TIME...MOT...LOC 0049Z 261DEG 20KT 3476 7827
$$
REKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 7:35 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Aug 10, 7:35 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
735 PM EDT FRI AUG 10 2007
.SYNOPSIS...
UPPER RIDGE WILL RETREAT WESTWARD SATURDAY AND ALLOW A WEAK COLD
FRONT TO MOVE ACROSS THE REGION. SLIGHTLY DRIER AND COOLER AIR WILL
FOLLOW ON SUNDAY. WARMER THAN TEMPERATURES WILL RETURN NEXT WEEK AS
UPPER RIDGE REBUILDS.
&&
.NEAR TERM /THROUGH TONIGHT/...
VERY STRONG INSTABILITY ACROSS THE FCST AREA THROUGH SUNSET WITH
ONLY A SLOW ABATEMENT THEREAFTER. SO FAR CONVECTION HAS BRIEFLY
SHOWN SOME VIGOR BUT OVERALL THE POOR MID LEVEL LAPSE RATES HAVE
PROVEN TOO MUCH FOR SUSTAINED UPDRAFTS. THERE IS STILL A FEW HOUR
WINDOW EITHER SIDE OF SUNSET WHERE WEAK HEIGHT FALLS COULD CHANGE
THAT QUITE A BIT...MAINLY OVER NC COUNTIES. MAIN THREAT IS VERY
HEAVY RAIN AND NEAR CONSTANT LIGHTNING BUT STRONGER CELLS WILL ALSO
ENTRAIN ENOUGH MID LVL DRY AIR FOR DOWNDRAFT ACCELERATION AND SOME
WIND DAMAGE. STRONG BUT PROBABLY NON-SEVERE CONVECTION WILL STILL
CONTINUE OVERNIGHT ALBEIT IN A RATHER SCATTERED MANNER WORTHY OF
ROUGHLY 40 POPS.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
FRONT IN THE AREA SATURDAY WITH AFTERNOON/EVENING CONVECTION
EXPECTED. NAM AND GFS SOLUTIONS LOOK SIMILAR THOUGH GFS DOES APPEAR
TO HAVE SOME SLIGHT FEEDBACK ISSUES OFF THE CAROLINA COAST. BECAUSE
OF THIS HAVE FAVORED THE NAM SOLUTION...THOUGH THE DIFFERENCE IS
SMALL. FRONT WILL NOT BE QUICK TO MOVE...KEEPING TEMPERATURES ABOVE
CLIMO...THOUGH NOT AS HOT AS THE PAST FEW DAYS. COMBINATION OF HEAT
AND ABUNDANT LOW LEVEL MOISTURE MEANS THAT SOME ILM CONTINUES WILL
REQUIRE ISSUANCE OF HEAT ADVISORY FOR TOMORROW. THERE DOES APPEAR TO
BE A WEAK WAVE DROPPING IN FROM THE NORTH...BUT ITS TIMING IS NOT
THE BEST AND THE AIR COLUMN WILL ALREADY BE IN THE PROCESS OF DRYING
OUT WHEN IT ARRIVES. DID NOT MAKE A LOT OF CHANGES TO THE POPS FROM
THE PREVIOUS FORECAST FOR TOMORROW.
LATE SATURDAY THROUGH THE END OF THE PERIOD LOOKS DRY AS HIGH
PRESSURE BUILDS IN FROM THE NORTH. AIR MASS MOVING OVER THE AREA IS
MUCH DRIER AND DOES NOT LOOK LIKE IT WILL BE ABLE TO SUPPORT MUCH IN
THE WAY OF CLOUDS...LET ALONE PRECIP ON SUNDAY.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
ECMWF KEEPS THE H5 RIDGE ACROSS THE SOUTHWEST UNITED STATES EARLY IN
THE PERIOD BEFORE SHIFTING IT INTO THE SOUTH CENTRAL UNITED STATES
BY WEDNESDAY AS DOES THE UKMET AND GFS. IN THE MEANTIME THE ECMWF
DEVELOPS A DEEP 560 DAM CLOSED LOW OFF THE PACIFIC NW. UKMET IS
STRONGER WITH THE PACIFIC NW LOW AFT F+60...00Z MON USING THE 10/12Z
RUN...WITH A CLOSED 559 DAM CONTOUR COMPARED TO THE OPEN WAVE
DEPICTED BY THE ECMWF/GFS AT THIS TIME. THE UKMET IS TRENDING DEEPER
WITH FEATURE COMPARED TO THE 00Z RUN BY 40 METERS AND PUSHES IT
CLOSER TO THE BC COAST AND FURTHER NORTH FURTHER STRENGTHENING THE
WESTERN PORTION OF THE RIDGE AND DEEPENING THE EAST COAST TROUGH A
BIT ALLOWING IMPULSES TO DROP SEWD OUT OF CANADA INTO THE NE AND MID
ATLANTIC STATES INCREASING THE POSSIBILITIES OF SCATTERED CONVECTION
ACROSS OUR REGION TOWARDS THE END OF THE WEEK. FOR NOW WILL NOT MAKE
ANY MENTION OF PRECIPITATION AT THE END OF THE 7 DAY PERIOD WILL
WAIT AND SEE THE CONSISTENCY BETWEEN RUNS. THE GFS SOLUTION IS
SIMILAR BUT RETROGRADES THE PACIFIC NW LOW SWWD STRENGTHENS THE H5
RIDGE ACROSS THE US RETROGRADING IT BACK TO THE SW US. HAVE GONE
WITH THE HPC GUIDANCE FOR THE FIRST CUT OF THE TEMPS AND TWEAKED
DOWN A DEGREE OR TWO... NOT TOO CONFIDENT THAT TEMPS WILL BE THAT
HIGH NEXT WEEK. STAYED PRETTY CLOSE TO THE HPC GUIDANCE FOR ALL
OTHER ELEMENTS.
&&
.AVIATION /00Z SATURDAY THROUGH TUESDAY/...
COMPLEX OF STORMS DROPPING SOUTH WILL CONTINUE TO PROPAGATE INTO THE
CWA...WITH A TEMPO GROUP A GOOD BET FOR THE FIRST COUPLE OF HOURS IN
THE ILM TAF. LBT WILL BE ON THE WEAK WESTERN EDGE OF STORMS...WITH
LITTLE RAINFALL. REMAINS TO BE SEEN IF CONVECTION WILL HOLD TOGETHER
TO AFFECT THE MYRTLES...THINK THE AREA WILL DIMINISH TO SCATTERED
SHOWERS...IF AT ALL...BY THE TIME THEY DROP INTO SC. HAZE AND FOG
WILL BE THE RULE OVERNIGHT...LOWEST VISIBILITIES LIKELY NEAR THE
COAST AND AREAS THAT RECEIVED THE MOST PRECIP. FRONT SHIFTS WINDS TO
THE NORTHEAST SATURDAY MORNING...THEN EAST. SHOULD BE ENOUGH
MOISTURE AROUND IN THE AFTERNOON TO FIRE SCATTERED CONVECTION...BEST
CHANCE SOUTH.
ISOLATED THUNDERSTORMS SATURDAY NIGHT...SUNDAY AND TUESDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
PINCHED GRADIENT AHEAD OF APPROACHING COLD FRONT WILL BRING
CONDITIONS CLOSE TO SCEC/SCA THRESHOLDS. WNA GUIDANCE AND THE
LARGELY COAST-PARALLEL FETCH WOULD SUGGEST THAT 6 FT SEAS REMAIN
JUST OUTSIDE OF THE FCST AREA EDGE OF 20NM...HAVE OPTED TO STAY WITH
THE FORMER.
SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
WEAKENING FRONT WILL BE IN THE AREA AS PERIOD BEGINS. BECAUSE FRONT
IS WEAKENING ITS EXACT POSITION IS GOING TO BE DIFFICULT TO PIN
DOWN. EAST OF THE BOUNDARY DIRECTION WILL BE S/SE WITH SPEEDS 15 TO
20 KT. ONCE THE FRONT PASSES WINDS WILL SHIFT TO N/NE AND WEAKEN TO
10 TO 15 KT. THIS SHOULD HAPPEN SATURDAY AFTERNOON. SEAS WILL
INITIALLY RUN 3 TO 5 FT BUT FALL TO 3 TO 4 FT SHORTLY AFTER THE
FRONT PASSES. COULD SEE BRIEF PERIOD OF WINDS OVER 20 KT AND SEAS
APPROACHING 6 FT AS SURFACE WAVES FORM ALONG THE BOUNDARY. DO NOT
THINK SCA WILL BE NEEDED AND CAN PROBABLY BE HANDLED WITH SCEC.
CONDITIONS WILL IMPROVE SATURDAY NIGHT THROUGH SUNDAY NIGHT AS HIGH
PRESSURE BUILDS IN AND FRONT MOVES FARTHER SOUTH. IT IS POSSIBLE
THAT FRONT WILL END UP STALLED JUST SOUTH OF THE WATERS...BUT SPEEDS
SHOULD REMAIN UNDER 15 KT WITH GRADIENT RELAXING AS FRONT
DISSIPATES.
LONG TERM /MONDAY THROUGH WEDNESDAY/...
FRONTAL BOUNDARY WILL BE WELL SOUTH OF MURRELLS INLET ON MONDAY WITH
THE NEXT THREAT OF ANY PRECIPITATION ON TUESDAY WITH NEXT FRONTAL
BOUNDARY ACROSS THE ENTIRE COASTAL WATER AREA AND BY TUESDAY NIGHT
FROM LITTLE RIVER ON SOUTH. POPS WILL GENERALLY BE 20 TO 30 PERCENT.
WINDS AND WAVES THROUGHOUT THE PERIOD WILL REMAIN BELOW ANY CRITERIA
WITH WAVES RUNNING GENERALLY 1 TO 3 FEET AND WINDS NORTHEAST AT 8 TO
12 KNOTS BECOMING NORTHWEST EARLY TUESDAY MORNING AND AVERAGING LESS
THAN 7 KNOTS. WINDS GRADUALLY SHIFT AROUND TO THE SOUTHEAST BY
EVENING AND INCREASE TO AROUND 10 KNOTS.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...HEAT ADVISORY FROM 10 AM TO 7 PM EDT SATURDAY FOR
SCZ032>034-039-046.
NC...HEAT ADVISORY FROM 10 AM TO 7 PM EDT SATURDAY FOR NCZ099-100.
MARINE...NONE.
&&
NEAR TERM...005
SHORT TERM...III
LONG TERM...01
AVIATION...DLHazardous weather outlook, Aug 10, 7:27 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 727 PM EDT FRI AUG 10 2007 NCZ100-112330- BRUNSWICK- 727 PM EDT FRI AUG 10 2007 ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-112330- ROBESON-BLADEN- 727 PM EDT FRI AUG 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ034-046-112330- HORRY-GEORGETOWN- 727 PM EDT FRI AUG 10 2007 ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. MODERATE RISK OF RIP CURRENTS .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ097-101-112330- PENDER-NEW HANOVER- 727 PM EDT FRI AUG 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MODERATE RISK OF RIP CURRENTS .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ032-033-039-112330- FLORENCE-MARION-WILLIAMSBURG- 727 PM EDT FRI AUG 10 2007 ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-112330- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 727 PM EDT FRI AUG 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ017-023-024-112330- MARLBORO-DARLINGTON-DILLON- 727 PM EDT FRI AUG 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ099-112330- COLUMBUS- 727 PM EDT FRI AUG 10 2007 ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 10, 6:58 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 658 PM EDT FRI AUG 10 2007 NCZ087-096-110015- ROBESON-BLADEN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN 658 PM EDT FRI AUG 10 2007 ...SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM... AT 655 PM...A BROKEN LINE OF STORMS EXTENDED FROM HOKE COUNTY EAST TO SAMPSON COUNTY. THIS LINE WAS DROPPING SOUTHEAST AT 20 TO 25 MPH AND WILL MOVE INTO PARKTON...BY 7 PM... AND RED SPRINGS BY 720 PM. THE STORMS WILL BE JUST NORTH OF LUMBERTON AND ELIZABETHTOWN BY 815 PM. THIS LINE OF STORMS WILL HAVE WIND GUSTS FROM 40 TO 50 MPH AND POSSIBLE HAIL. UP TO AN INCH OF RAIN IS POSSIBLE IN LESS THAN 30 MINUTES. LAW ENFORCEMENT AGENCIES....EMERGENCY MANAGEMENT OFFICIALS AND SPOTTER GROUPS SHOULD MONITOR THE LATEST WEATHER CONDITIONS AND BE PREPARED FOR POSSIBLE ACTIONS. MOVE INDOORS WHEN THUNDERSTORMS ARE OCCURRING. DO NOT STAND BY WINDOWS. AVOID USING TELEPHONES AND ELECTRICAL APPLIANCES UNTIL THE STORM HAS PASSED UNLESS IT IS AN EMERGENCY. 43
Special weather statement, Aug 10, 8:26 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 826 PM EDT FRI AUG 10 2007 NCZ087-096-097-099>101-110130- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW... SURF CITY...WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON... WRIGHTSVILLE BEACH 826 PM EDT FRI AUG 10 2007 ..SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM... AT 825 PM...A BROKEN LINE OF STORMS EXTENDED FROM NEAR TOPSAIL BEACH...WEST TO ELIZABETHTOWN. THIS LINE WAS DROPPING SOUTHEAST AT 35 MPH AND WILL MOVE INTO HAMPSTEAD AND BURGAW BY 835 PM...AND WILL BE NEAR WILMINGTON AND EAST ARCADIA BY 915 PM. THIS LINE OF STORMS WILL HAVE WIND GUSTS TO 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING. MOVE INDOORS WHEN THUNDERSTORMS ARE OCCURRING. DO NOT STAND BY WINDOWS. AVOID USING TELEPHONES AND ELECTRICAL APPLIANCES UNTIL THE STORM HAS PASSED UNLESS IT IS AN EMERGENCY.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 9:10 PM EDT | Severe Thunderstorm Warning | ILM | Pender | 22 min |
| Aug 10, 10:13 PM EDT | Severe Thunderstorm Warning | ILM | Columbus | 47 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.